# SDR ASOA20140330030

- Difficulty date: March 30, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 34,752 hours, 26,628 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0304C588
- Condition: Faulty
- Location: Cockpit
- Part time: 7,826 hours, 5,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED F/O'S PRIMARY FLIGHT DISPLAY SMOKING AND CIRCUIT BREAKER TRIPPED.  DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE F/O'S PRIMARY FLIGHT DISPLAY AND OPS CHECKED GOOD.
